# SDR MWEA99397

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991151595
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP BETWEEN L19L AND L18L STATION 160 HAD CORROSION.  MTC FABRICATED AND INSTALLED DOUBLER.
